# SDR PAIR41221339

- Difficulty date: April 9, 2021
- Submitted: April 13, 2021
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station PAIR208A
- Aircraft: N339SM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK458
- Aircraft time: 5,609 hours, 4,898 cycles
- Engine: Wilint FJ443A
- Engine time: 1,928 hours, 1,618 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Mixer
- Part number: 69290
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Part time: 1,928 hours, 1,618 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PILOTS PRE-FLIGHT INSPECTION A PORTION OF THE MIXER CASE ASSEMBLY WAS OBSERVED IN THE FAN AIR BYPASS DUCT OF THE RIGHT HAND ENGINE. FURTHER INVESTIGATION DISCOVERED MULTIPLE CRACKS AND MISSING SECTIONS OF THE ASSEMBLY. THE LEFT HAND ENGINE MIXER CASE ASSEMBLY WAS OBSERVED TO HAVE CRACKING AND MISSING SECTIONS AS WELL.
